MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Telemetry Discrepancy (1629)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported all connections were lost.The device was in use on a patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: reporter phone number: (b)(6).The following functional tests were performed: the philips remote service engineer (rse) used philips remote service (prs) primary to check all devices which looked normal.Central station still could be reached by internet protocol (ip).The rse discovered the central station wireless medical telemetry system (wmnts) alerts had been cleared.After restarting the monitor service, all device connections came back up and the site's telemetry worked normally.The rse noted there was no root cause for the issue.The customer reported the effects were hospital wide patient monitoring as they only use telemetry.Good faith efforts (gfe) confirmed this was a philips supplied network.Based on the information available and the testing conducted, the cause of the reported problem was unable to be determined.The reported problem was confirmed.After the rse restarted the monitor service, all connections resumed.No further investigation or action is warranted at this time.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key22203683
Report Number9610816-2025-000482
Device Sequence Number6746604
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070(10)4.1.02
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Device Lot Number4.1.02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown